# SDR 96ZZZX8

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116KB
- Make and model: Boeing 747312
- Aircraft serial: 23207
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg Nr 11
- Stage of operation: LD
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLL, VIBRATION FELT SIMILAR TO NOSE WHEEL SHIMMY.  AFTER ENGINE SHUT DOWN, GROUND ENGINEER REPORTED NR 11 TIRE BURST WITH DAMAGE TO ACFT BELLY AREA ABOVE TIRE.  APPROACH AND LANDING WERE NORMAL APART FROM VIBRATION OF REVERSERS AND MINIMUM AUTO BRAKE USED.  ATC KIX REPORTED NO DEBRIS FOUND ON RUNWAY AFTER LANDING.  ON TAKEOFF, SIMILAR VIBRATION FELT.  1.  NR 11 AND NR 12 MAIN WHEEL ASSYS WERE REPLACED.  2.  ALL MAIN GEAR BRAKE OPERATIONS CHECK OK.  3.  ANTI-SKID CONTROL UNIT FUNCTION CHECKED OK.  4.  ACCOMPLISHED TIRE BURST INSP PER AMM 5-51-34, PG 201.  5.  TEMPORARY REPAIR ON BODY FAIRING.  PERMANENT REPAIR C/FWD TO BASE.
